# SDR 29GA2015031200001

- Difficulty date: March 10, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 32,843 hours, 37,004 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Vibration
- Location: Control Column
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT LEVEL, FLIGHT WITH FLAPS 15 DEGREES AT 150 KNOTS CONTROL COLUMN SHUDDER NON STOP.
